Results 1 to 18 of 18
  1. #1
    biodiversity's Avatar
    biodiversity is offline Associate Member
    Join Date
    Jul 2007
    Posts
    177

    symptoms of high blood pressure?

    are these symptoms of high blood pressure? red face, erection dysfuntion,loss of appetite, nervous feeling ? because I am having all of these eventhough i am running nolva at 20mg daily and i am not ingesting too much sodium!

  2. #2
    rockinred's Avatar
    rockinred is offline Knowledgeable Member
    Join Date
    Jul 2006
    Location
    Training Hardcore Style
    Posts
    2,337
    Quote Originally Posted by biodiversity View Post
    are these symptoms of high blood pressure? red face, erection dysfuntion,loss of appetite, nervous feeling ? because I am having all of these eventhough i am running nolva at 20mg daily and i am not ingesting too much sodium!
    well yes and they can also vary... have you checked your blood pressure? Just check it... it is not expensive. You don't have to necessarily wait for symptons... it is good to know them, but the only way to be certain how you are and to rule other things out of the equation is to monitor it along with your symptoms..

  3. #3
    shootdeep's Avatar
    shootdeep is offline Member
    Join Date
    Nov 2003
    Location
    adrenaline high
    Posts
    732
    Quote Originally Posted by rockinred View Post
    well yes and they can also vary... have you checked your blood pressure? Just check it... it is not expensive. You don't have to necessarily wait for symptons... it is good to know them, but the only way to be certain how you are and to rule other things out of the equation is to monitor it along with your symptoms..
    right. actually, you can check it for free at almost any pharmacy. the BP machines may not be 100% accurate, but at least you'll have an idea. i had high BP during my first cycle, but i wasn't nervous, had no problem gettin it up and ate like a hog. go to the pharmacy tomorrow and check it.

  4. #4
    im83931's Avatar
    im83931 is offline Senior Member
    Join Date
    Dec 2007
    Location
    Houston, TX
    Posts
    1,254
    Do you have headaches. I have high bp. When mine is elevated I get the worst F'n headaches.
    But yes all of those can be symptoms of bp issues.

  5. #5
    tzs68 is offline Junior Member
    Join Date
    Feb 2008
    Location
    San Diego
    Posts
    106
    yeah...i'd worry about headaches and chest pains the most

  6. #6
    customworksking's Avatar
    customworksking is offline Associate Member
    Join Date
    Jul 2007
    Posts
    323
    I take 1 diazepam b4 my wrk/out..

  7. #7
    Booz's Avatar
    Booz is online now AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,750
    High blood pressure usually causes no symptoms.

    Even if high blood pressure does cause symptoms, the symptoms are usually mild and nonspecific (vague, or suggesting many different disorders).


    Thus, high blood pressure often is labeled "the silent killer."


    People who have high blood pressure typically don't know it until their blood pressure is measured.
    Sometimes people with high blood pressure have the following symptoms:

    Headache


    Dizziness


    Blurred vision


    Nausea
    _____________________

    Remember.............for us to help you you need to help us....................stats and exp.........

    Source checks and Ugl's to be kept to PM's
    dont ask for source checks unless you have 100 posts/and 45 days minimum as a participating member.........

    Booz.. a long-standing member of the AR Police:

    sorry but absolutely no sources will be checked at this present time....

  8. #8
    physicslifter is offline Junior Member
    Join Date
    May 2008
    Posts
    103
    Dude, spend the $50 or so on a BP cuff to have at home, it's money well spent so you can monitor yourself and not hassle with having to go somewhere to get it done...

  9. #9
    im83931's Avatar
    im83931 is offline Senior Member
    Join Date
    Dec 2007
    Location
    Houston, TX
    Posts
    1,254
    Quote Originally Posted by customworksking View Post
    I take 1 diazepam b4 my wrk/out..
    What??? 1 Valium pre work out is a horrible idea. Its not bp medication. Its a benzodiazapine. Its addictive and it effects the brain similarly to alcohol. Would you do a couple of shots of liquor before cardio too.

  10. #10
    biodiversity's Avatar
    biodiversity is offline Associate Member
    Join Date
    Jul 2007
    Posts
    177
    I am getting better now the nausea is gone , i am starting to get a wood in the morning and my appetite is up again I think these were the side effect of anadrol and now they subsided!! 2 more weeks and the test-e will kick in and my appetite and sex drive will be up to the roof.

  11. #11
    physicslifter is offline Junior Member
    Join Date
    May 2008
    Posts
    103
    Quote Originally Posted by im83931 View Post
    What??? 1 Valium pre work out is a horrible idea. Its not bp medication. Its a benzodiazapine. Its addictive and it effects the brain similarly to alcohol. Would you do a couple of shots of liquor before cardio too.
    yeah, no friggin kidding...benzodiazaprine before working out! WTF? Maybe before bed for AAS related sleep problems, but even there, I've found ambien CR to work much better...and it's much less addictive.

  12. #12
    juice555 is offline Junior Member
    Join Date
    Feb 2008
    Posts
    53
    Quote Originally Posted by shootdeep View Post
    right. actually, you can check it for free at almost any pharmacy. the BP machines may not be 100% accurate, but at least you'll have an idea. i had high BP during my first cycle, but i wasn't nervous, had no problem gettin it up and ate like a hog. go to the pharmacy tomorrow and check it.
    If your arms are over 15" dont put much faith in the machines. mine are only 16" and they read on many occasions 160/69. scared the crap outta me. i went to the doc, and he used a proper cuff. the readings were normal.

  13. #13
    physicslifter is offline Junior Member
    Join Date
    May 2008
    Posts
    103
    Quote Originally Posted by juice555 View Post
    If your arms are over 15" dont put much faith in the machines. mine are only 16" and they read on many occasions 160/69. scared the crap outta me. i went to the doc, and he used a proper cuff. the readings were normal.
    LOL, I know what you mean, I always have to remind the nurse to get the large cuff when I go to the doctors office.... My home unit has the regular cuff, and I just use it for relative measurements instead of absolute measurements....

  14. #14
    The Old Frenchy is offline Junior Member
    Join Date
    Apr 2005
    Location
    Paris
    Posts
    97
    Red face? Check your red blood count as early as possible. Your symptoms are the same that I got when my RBC was to the roof.

  15. #15
    customworksking's Avatar
    customworksking is offline Associate Member
    Join Date
    Jul 2007
    Posts
    323

    Red face

    Quote Originally Posted by im83931 View Post
    What??? 1 Valium pre work out is a horrible idea. Its not bp medication. Its a benzodiazapine. Its addictive and it effects the brain similarly to alcohol. Would you do a couple of shots of liquor before cardio too.
    I have it for other reasons as well my bp is fine with or without ..It helps me on leg day...I will try a shot of jack next time

  16. #16
    kuad is offline Member
    Join Date
    Dec 2003
    Location
    sobe
    Posts
    974
    interesting............

  17. #17
    Psylence is offline Junior Member
    Join Date
    May 2008
    Posts
    54
    You can find some natural stuff that will actually work for lowering bp other than that see your doc and get it checked properly with a manual bp machine

  18. #18
    fLgAtOr is offline Anabolic Member
    Join Date
    Sep 2002
    Posts
    2,754
    Keep in mind you need to check yourself on a regular basis. One or two readings won't be accurate as your BP will fluctuate throughout the day.

    biodiveristy,
    Don't wait for the symptoms to subside. As said above, they could get better and your BP could still be elevated....damaging some very important stuff.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •